# SDR UIEA201806051026

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,839 hours, 20,866 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: S332T10033
- Part serial: 1006
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP NR 2 STATUS MESSAGE DISPLAYED.   R & R THE UPPER AFT FIRE DETECTOR ASSY IAW AMM 26-11-02.  OPS CHECKED WITH NO ISSUES NOTED.
